Translator Disclaimer
October 1996 On admissibility and optimality of treatment-control designs
Dibyen Majumdar
Ann. Statist. 24(5): 2097-2107 (October 1996). DOI: 10.1214/aos/1069362312

Abstract

The relationship between admissible incomplete block designs for confidence intervals with maximal coverage probability for treatment-control contrasts and optimal designs for estimation is investigated. For certain types of designs, admissible designs are shown to be precisely those with the number of replications of the control less than or equal to that of an optimal design. Moreover, admissible designs are the Bayes optimal designs for a class of priors.

Citation

Download Citation

Dibyen Majumdar. "On admissibility and optimality of treatment-control designs." Ann. Statist. 24 (5) 2097 - 2107, October 1996. https://doi.org/10.1214/aos/1069362312

Information

Published: October 1996
First available in Project Euclid: 20 November 2003

zbMATH: 0867.62064
MathSciNet: MR1421163
Digital Object Identifier: 10.1214/aos/1069362312

Subjects:
Primary: 62K05
Secondary: 62K10

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.24 • No. 5 • October 1996
Back to Top